# SDR IPXA2016101909614

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 17,411 hours, 10,811 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C,  NR 2 ENGINE THRUST REVERSER INBD BIFURCATION DUCT GOUGED FROM 9:30 TO 11:30 POSITION.  REPAIRED PER EO A300-7830-62134-A.
